Skip to Main content Skip to Navigation
Journal articles

An infinitesimal variant of the Guo–Jacquet trace formula, II

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03662022
Contributor : Huajie Li Connect in order to contact the contributor
Submitted on : Monday, May 9, 2022 - 1:50:45 AM
Last modification on : Monday, May 9, 2022 - 3:41:09 AM

Links full text

Identifiers

Collections

Citation

Huajie Li. An infinitesimal variant of the Guo–Jacquet trace formula, II. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2021, 315 (1), pp.151-207. ⟨10.2140/pjm.2021.315.151⟩. ⟨hal-03662022⟩

Share

Metrics

Record views

25